# SDR Z6WR200600001

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Make and model: Boeing 757
- System (JASC): 7160 · Engine Air Intake System
- Part: Fitting
- Part number: 315N32068
- Condition: Cracked
- Location: Fan Duct
- Part time: 67,563 hours, 35,222 cycles
- Component: Fan Duct, Boeing, 757
- Component part number: 315N32068
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REFERENCED TR WAS SENT IN FOR SPECIFIC REPAIR AND DURING THE INSPECTION DISCOVERED A .8 INCH LONG CRACK IN THE VEE GROOVE FTG.  THE CRACK IS AT THE UPPER END RUNNING THROUGH THE FIRST FASTENER LOCATION.
